# SDR IPXA2017022014187

- Difficulty date: January 31, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB71882
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING L/E LOWER SURFACE OTBD SIDE OF NR 3 PYLON FWD LOWER SPAR STRAP CHAFED.  REPAIRED THE SPAR STRAP IAW EA 011-5754-01-A6629 I/R AND EO MD11-5730-63286-A.
